Advertisement

Reactions Weekly

, Volume 1746, Issue 1, pp 182–182 | Cite as

Steroids/tacrolimus

Various toxicities: case report
Case report
  • 65 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A male infant [exact age at the time of reaction onset not stated] developed perianal abscess, Cepacia syndrome caused by Burkholderia multivorans, Burkholderia multivorans septicaemia, septic shock and disseminated fungal infection during immunosuppression therapy with tacrolimus and unspecified steroids.

The boy was shifted from local academic hospital to the transplant centre due to persistent fever at the age of 23-month. His medical history included Kasai surgery at the age of 58 days and biliary atresia. His clinical course was complicated by ascending cholangitis, worsening jaundice and recurrent ascites along with progression to end-stage liver disease, which required a living-related liver transplant from his father at 6 months of age. Both donor and recipient...

Reference

  1. Ho SSC, et al. Burkholderia multivorans septicemia in a pediatric liver transplant patient. American Journal of Transplantation 19: 933-938, No. 3, Mar 2019. Available from: URL: http://doi.org/10.1111/ajt.15065 - CanadaCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations